# SDR FDEA201911082907

- Difficulty date: November 8, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 31,333 hours, 17,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR - FR64 Y-1456  - Y-1959, CROSSBEAM CRACKED APPROX 0.5 INCH  IN LENGTH. MDC FLOOR  FR64 B/W Y-1456  AND Y-1959  CROSSBEAM CRACKED APPROX 0.5 INCH .   REPAIRED THE CRACKED CROSSBEAM PER A300-600F SRM53-10-15 FIGURE211. THIS REPAIR   CATEGORY IS A. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
